# SDR QXEA2019050600207

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 19,658 hours, 20,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BC50390106
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT BULKHEAD EMERGENCY EXIT SIGN IS VERY DIM. REMOVED BULKHEAD EMERGENCY EXIT SIGN FROM BULKHEAD. DISCONNECTED MATRIX BLOCK 3351-E23. CHECKED FOR VOLTAGE TO BLOCK, 7VDC NOTED. CLEANED PINS AND RE-CONNECTED MATRIX BLOCK 3351-E23 REF WM 33-51-00. RE-INSTALLED BULKHEAD EMERGENCY EXIT SIGN ON WALL. C/W OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-802. LIGHT ILLUMINATES AT NORMAL BRIGHTNESS.
